# SDR REXA2015050700469

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,431 hours, 19,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Missing
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER ROPE MISSING C CLAMP.  REPLACED LT D CLIP ON EMER ROPE IAW AMM 25-63-04.  OK FOR SERVICE.
